| Model Number |
7314 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
Event or Problem Description
The customer called ascensia customer service to seek assistance with his contour next gen meter.During the troubleshooting, a control test was run and a reading of 227 mg/dl at 12:31 p.M.Was obtained.The meter did not automatically mark it as a control test, and so the reading will be displayed as a blood result when accessing the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour next gen meter and contour next control solution from lot # 4bv2g26 for evaluation.No test strips were returned.Therefore, an in-house contour next test strips from the lot associated with the event was used for testing.An in-house testing was performed with the returned meter, returned control solution and in-house test strips, which gave a satisfactory performance.The control results obtained with the in-house testing were properly marked as control tests.